Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

44 years old. Why am I feeling on and off lightheaded?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2006
Answered : 300 Questions
I'm a 44 year old male and have been feeling light headed on and off for a week now. I feel fine otherwise and am in good health. Any ideas on cause ?
Posted Tue, 19 Feb 2013 in General Health
Answered by Dr. Sheeba Stephen 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

On and off light-headedness can be due to a variety of causes. The common causes are:

- High blood pressure
- High or low blood sugars
- Anemia
- Dehydration
- Salt imbalance
- Inner ear problems
- Sometimes, this can be an indicator of a more serious problem like a heart problem or a brain problem (but these serious problems are often accompanied by other characteristic symptoms)

You will need a complete physical examination and a few investigations in order to determine the exact cause of your light-headedness. So, I would advise you to see a your family doctor for a detailed evaluation.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor